# SDR MALA000685

- Difficulty date: November 30, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N441XJ
- Make and model: Saab 340B
- Aircraft serial: 441
- Propeller: Rotol R3544123F13
- System (JASC): 6140 · Propeller Indication System
- Part: Switch
- Part number: 1103P0620
- Condition: Failed
- Location: Autocoarsen
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF FLOW POWER SET AT 100 PERCENT TORQUE AUTOCOARSEN SWITCHED FROM HI TO LOW AND REMAINED IN LOW. AIR RETURN TO DTW.  MAINTENANCE REPLACED LT & RT ENGINE AUTOCOARSEN P3 SWITCHES PN 1103P0620  IAW AMM GROUND. RAN AC FOR SEVERAL MINUTES NO DISCREPANCIES NOTED .  OPS CHECK GOOD.
